# SDR SWIA202157066

- Difficulty date: February 14, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANS COWL LATCH DOUBLER CHAFED FWD OF LATCH   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED RH UPPER TRANS COWL LATCH DOUBLER FWD OF LATCH. REF: REO 670-54-21-1207, REV A, DATE 2015-08-27. / COMPLIED WITH 51-900-1002-SKY
